| Catalog Number |
72203360 |
| Medical Device Problem Codes |
No Display/Image (1183); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee surgery the device shut down.There was a loss of image during the procedure.A backup device was used to complete the surgery.No delay or patient injury reported.
Additional Manufacturer Narrative
An evaluation was performed by smith and nephew and could not confirm the customer complaint for it shut down during surgery.A visual inspection was performed and showed no damage to the camera head.Functional inspection was performed and showed when the camera head was connected to the camera system there was a clear sharp image on the monitor.No manufacturing related defects were observed.